# SDR CALA9701189

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404676
- Condition: Inoperative
- Location: Nlg
- Part time: 12,507 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DID NOT EXTEND WHEN GEAR HANDLE WAS SELECTED DOWN ON FINAL APPROACH.  THE GEAR WAS CYCLED AND EXTENDED NORMALLY FOR A SAFE LANDING AT IAH.  MAINTENANCE FOUND THE NLG LOCK ACTUATOR AT FAULT.  THE NLG LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-1.  OPERATIONAL AND LEAK CHECKS WERE GOOD.
